# SDR 2020FA0000065

- Difficulty date: December 12, 2018
- Submitted: January 22, 2020
- Operation: General aviation
- Aircraft: N5135J
- Make and model: Cessna T206H
- Aircraft serial: T20608345
- Engine: Lyc TIO540AJ1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tube
- Part number: 12509924
- Condition: Mismanufactured
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS IS THE BY-PASS FROM THE EXIT OF THE WASTE GATE TO THE EXHAUST PIPE.  THIS IS THE SECOND TUBE SUPPLIED BY TEXTRON THAT WAS FOUND DEFECTIVE FROM THE MFG.  THE FIRST TUBE HAD THE FLARE AT THE INCORRECT END OF THE TUBE.  THIS TUBE WAS POORLY FORMED AT ITS FLARE (SLIP FIT COUPLING) AND HAD SEVERAL RIDGES OF THE METAL CAUSED BY THE FLARE OR BENDING MACHINERY.  ADDITIONALLY THE FLARE WAS EXTREMELY OVERSIZED, RENDERING IT A HAZARD IF USED FOR HOT EXHAUST GAS`S TO LEAK.
